# SDR 96ZZZX4826

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2343Z
- Make and model: Piper PA-23-250
- Aircraft serial: 278054018
- Engine: Lyc IO540C4B5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Piston Failed
- Location: Nr 2
- Part time: 4,191 hours
- Stage of operation: CR
- Nature of condition: D, E, K
- Precautionary procedure: A, E

## Discrepancy

AIRCRAFT MADE EMERGENCY LANDING.  RIGHT ENGINE FAILED DUE TO NR 2 CYLINDER AND PISTON DEPARTING AIRCRAFT IN-FLIGHT.  CYLINDER PARTS AND SIDE COWL NEVER RECOVERED.  TEAR-DOWN INSPECTION REVEALED NO APPARENT REASON FOR FAILURE.
